# SDR DALA2022062904535

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 15,866 hours, 7,732 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL/BURNING SMELL BEGAN ABOUT 10 MINS PRIOR TO PUSHBACK. PRESENT IN COCKPIT AND FORWARD GALLEY AREA. NO OTHER ABNORMALITIES NOTED. FUMES DISAPATED IN ABOUT 10 MINS. ACCOMPLISHED WORK CARD 0550-2002, IDENTIFY AND TROUBLESHOOT SMOKE AND FUMES IN COCKPIT AND/OR CABIN PER ODI EVENT INSTRUCTIONS. FOUND TO CLASSIFY AS TYPE 9 MISCELLANEOUS IN COCKPIT AND FWD CABIN ONLY. NO SMOKE OR FUMES DETECTED AT THIS TIME. A/C OK FOR SERVICE. CONFERRED WITH MCC. (LP# 9243466)
